Some fixed point theorems of Hardy-Roger contraction in complex valued b-metric spaces

Authors

  • W. Chantakun Department of Mathematics, Faculty of Science and Technology, Uttaradit Rajabhat University, Thailand
  • J. Prasert Department of Mathematics, Faculty of Science and Technology, Uttaradit Rajabhat University, Uttaradit, THAILAND

Keywords:

b-metric space, complex valued b-metric space, Hardy-Rogers contraction, fixed point

Abstract

The aim of this paper is to prove the existence and uniqueness of a fixed point of a mapping satisfying the Hardy-Rogers contraction in complex-valued b-metric space, we have obtained some fixed point theorems in complex-valued b-metric spaces. This work is generalized and improved some results of Hasanah \cite{DH}, and well-known results in the literature.

Additional Files

Published

2020-10-19

How to Cite

Chantakun, W., & Prasert, J. (2020). Some fixed point theorems of Hardy-Roger contraction in complex valued b-metric spaces. Journal of Nonlinear Analysis and Optimization: Theory & Applications, 11(2), 119-126. Retrieved from http://www.math.sci.nu.ac.th/ojs302/index.php/jnao/article/view/619

Issue

Section

Research Article